# SDR 9803432289

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Failed
- Location: Te Flaps
- Part time: 23,338 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, INBOARD FLAPS REMAINED IN TAKEOFF CONFIGURATION.  FLIGHT WAS DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED INBOARD FLAP INDICATOR, OPERATIONAL CHECK OK.
